Could Mirena IUD cause M.S. multiple Sclerosis by kimberenee82 ..... Mirena, Skyla IUD Forum
Date: 2/15/2014 10:36:45 PM ( 7 years ago ago)
0 of 0 (0%) readers agree with this message. Hide votes What is this?
I had my first IUD placed back in October. I have been spotting or bleeding since but thought that was somewhat normal. then recently in the past month I feel my life has been turned upside down. I started having strange numbing tingling in my left foot and toes. then it moved to my left arm, hands and fingers. I also had a lot of joint pain (more than normal- have had joint pain for several years) I had a sore neck, and I felt like i had knots all over my back. so I went to the doctor and to a chiropractor. the chiropractor thought I should see a neurologist - thought I might have something neurologically wrong autoimmune or m.s. the doctor thought I had Arthritis and possibly a rotator cuff tear. I had blood work and xrays done and all came back fine. no arthritis, no tears, nothing. then my symptoms started getting worse. hard to walk, dizzy, blurry vision, pain in eyes, pain in muscles, twitching, tremors, then I was at work and realized all of a sudden that my legs were so weak i could barely walk. my husband started searching the internet and found something about possible silicone poisoning from mirena IUDs that mimic M.S. (multiple sclerosis symptoms). as of right now I have 17 symptoms of M.s. I am going to get my IUD taken out ASAP but does
anyone know if an IUD can actually CAUSE m.s. it sounds like some people are still having symptoms long after removal. I am scared and just want to be prepared.
<< Return to the standard message view
fetched in 0.33 sec, referred by www.curezone.org/forums/fmp.asp?i=2150751